# SDR DALA2015101506186

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 389 BETWEEN LONGERONS 29 RT AND 28 RT AT FWD CARGO COMPARTMENT.  FRAME WAS REPAIRED IAW ER/A 539883-14, REV ORIGINAL.
